# SDR WUX2002F00000

- Difficulty date: November 15, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N327LJ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258490
- Engine: Garrtt TFE731*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 545353711
- Condition: Mislocated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER STOW HOSE PULLED OUT OF SWAGGED FITTING AT PYLON ATTACH POINT, CAUSING IT TO LEAK.  DETERMINED THAT LOWER SUPPORT BRACKET ATTACHED AT THE LOWER 5:30 CLOCK POSITION ON THE T/R IS RIVETED .250 CLOSER TO LIGHTING HOLE (WHERE HOSE PASSES THROUGH) WHEN COMPARING BRACKET ALIGNMENT TO OTHER SIMILAR AIRCRAFT, CAUSING HOSE TO BE STRETCHED TO THE POINT OF SEPARATION.  CONTACTED MFG FOR APPROVAL TO MOVE BRACKET TO RELEAVE TENSION ON HOSE.  MOVED BRACKET IAW MFG INSTRUCTION AND REPLACED HOSE WITH NEW AND PERFORMED LEAK CHECK WITH NO DEFECTS NOTED.(A1/1102)
